# SDR DALA1032336902

- Difficulty date: October 16, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N750AT
- Make and model: Boeing 757212
- Aircraft serial: 23126
- Aircraft time: 73,324 hours, 33,705 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPT FWD BULKHEAD PREVIOPUS REPAIR DOUBLER GOUGED FROM PSPRING LATCH CONTACT.  REMOVED DOUBLER AND FABBED NEW DOUBLER FROM TITANIUM AND INSTALLED.  (DL75E103147)
